Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Could it just be anxiety/panic? jessers11581

Posted by Chris O on March 22, 2005, at 18:40:02

In reply to Re: lowering the Lexapro--10 mg., posted by jessers11581 on March 22, 2005, at 18:34:39

Jessers:

I don't want to assume too much because I don't know all of your symptoms. But could what you're experiencing just be the result of anxiety/panic?
I know my anxiety produces a myriad of symptoms, basically anything goes when it comes to my GAD and panic. I've produced every kind of physical symptom imaginable. That's one of the reasons I hate this disease so much...I can never tell if something's really wrong with me or not! Anyway, when I weaned off Lexapro, the brain shocks definitely made me feel "off" for a while. That sounds like what you are experiencing.

Good luck,
Chris

> Thank you all for your responses. I think I may have to move back up to the 15 mg. dose. I just feel kindof...I don't know. Awkward. Does anybody ever get that when they're either low on serotonin or trying to wean off an SSRI? I'm having trouble communicating and interacting with people (even my boyfriend!). And I feel like I'm dyslexic everytime I write anything because I keep getting letters switched around. Or I leave out words, etc. It's like, I just can't think straight or something. Is this typical? Will it go away eventually? I think I'd rather have the side effects than have to deal with my mind not functioning up to par. Anyway, that's my input. Thanks again!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris O thread:474142
URL: http://www.dr-bob.org/babble/20050322/msgs/474231.html